Super quantum airy structures

Bouchard, V., Ciosmak, P., Hadasz, L. et al. (3 more authors) (2020) Super quantum airy structures. Communications in Mathematical Physics, 380 (1). pp. 449-522. ISSN 0010-3616

Abstract

Metadata

Authors/Creators:
  • Bouchard, V.
  • Ciosmak, P.
  • Hadasz, L.
  • Osuga, K.
  • Ruba, B.
  • Sułkowski, P.
Copyright, Publisher and Additional Information: © 2020 The Author(s). This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.
Keywords: math-ph; math-ph; hep-th; math.MP; math.RT
Dates:
  • Accepted: 19 August 2020
  • Published (online): 13 October 2020
  • Published: November 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
FunderGrant number
Engineering and Physical Sciences Research CouncilEP/S003657/1
Depositing User: Symplectic Sheffield
Date Deposited: 04 Nov 2020 08:13
Last Modified: 04 Nov 2020 08:13
Status: Published
Publisher: Springer Nature
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00220-020-03876-0
Related URLs:

Share / Export

Statistics